Medical Questions > Conditions and Diseases > Blood Disorders Forum

Bleeding after iron supplement

Must Read
Have you just been diagnosed with anemia? Learn how doctors define anemia...plus more information on what causes anemia and who is at risk of developing anemia....
Anemia is caused by a range of diseases and conditions. Learn which factors contribute to anemia and how you can avoid some of the risk factors of anemia here....
Anemia can make you feel tired. But what other some other signs of anemia? Click here for more on anemia complications and when you should seek medical help....
I was recently diagnosed as anemic; Thus I took my first iron supplement today. About 2 hours later, I experienced bleeding in my "nether" regions. It's no where near my time of the month. Actually, I haven't had a period in months. I'm just wondering if this is a common side effect and if anyone else has experienced this.
Did you find this post helpful?
|

replied October 28th, 2009
Periods
Someone please help me, I have irregular periods ever since I can remember, as such I have been taking EPO [borage oil]in order to regulate it, but my period now refused to stop, I have continuous bleeding and blood clots like polyps that come out. Should I stop taking the EPO ? please advice its urgent, some pleae help!!
|
Did you find this post helpful?
Tags: period, anemic
Quick Reply